im new here and I just thought I would ask a question. Over the last 2 weeks my anxiety has come back and I’ve started taking medication. Over the last few nights I’ve been suffering panic attacks only at night so my dr another medication to help sleep. Said it should be ok to take with the other. The chemist said not to take both of them because they can interact and make things worse.
So im just wondering is anyone in the same boat as me? What should I do?
Thank you for sharing this. We can imagine it would feel really distressing to receive conflicting advice about your medication.
We’d recommend keeping your Dr informed, perhaps making an appointment to discuss the advice your pharmacist gave you if you're feeling worried. It’s best to keep your Dr informed of how everything is going for you throughout your time on the medication.
If at any point you want to talk through how you're feeling, our lovely counsellors are here for you on 1300 22 4636. They're really good at supporting people through panic or distress, right in the moment.
Please feel free to share more about how you’re feeling, or to share an update whenever you feel comfortable to. Our kind community will be here to offer their support and understanding, we’re sure we’ll see some of them here soon. Many may be able to relate.
Hello Dear, Glenncoco88,
I really do agree with our lovely Sophie_M..
Please can you check your medication’ compatibility to see if they are okay taken together....by either making a Drs. appointment or ringing them....Also poisons informations centre can also advise you...the number for P.I.C. is.131126.
I think that asking your Dr. or Poison Information Centre will give you the right advise...
My kindest thoughts dear Glenncoco..